# SDR SWAA2022110865685

- Difficulty date: October 28, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,986 hours, 34,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-52 MID CABIN FLOOR BOARD PANEL 241BF HAS PULLED COMPOSITE FIBERS ON UPPER SIDE OF PANEL. / [01] EVALUATED AND FOUND BOARD TO BE BER AND TO REPLACE BY FABRICATION PER SAMPLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL STEP 4 AND TABLE 204 VERIFIED MATERIALS AS FLOOR BOARD STOCK (WN13845); INSERTS (A147545); INSERT GLUE (A140998); DECAL (A145274) IAW BOEING DRAWING 144A5810 AND SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 204 FABRICATED NEW BOARD PER SAMPLE AND INSTALLED INSERTS IAW SRM 53-00-50-2R-0 REPAIR GENERAL STEP 4; BOEING DRAWING 144A5810 AND BAC5085;[02] REPLACED FLOOR BOARD BY FABRICATION OF NEW BOARD PER SAMPLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL; BOEING DRAWING 144A5810 AND BAC5085;[03] VERIFIED STEPS
